MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PRECHAMBER PED.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PRECHAMBER PED.; HYDROCEPHALUS MANAGEMENT
Model Number FV035T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: deposits in the prechamber were determined through the visual inspection.2.5.Permeability test a permeability test has shown that the pediatric prechamber is permeable.2.6.Internal inspection to make the deposits in the pediatric prechamber more visible, they were colored using a staining solution.3.Results: based on our investigation results, we can detect visible deposits in the pediatric prechamber.The deposits did not affect the technical properties at the time of the investigation.We can exclude a defect at the time of release.The prechamber met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.
 
Event or Problem Description
It was reported that a ped.Prechamber (#fv035t) and a m.Blue (#fxt802) were implanted during a procedure performed on (b)(6) 2023.According to the complainant, the prechamber caused an underdrainage.The patient underwent a revision procedure.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 10 years height: 145 cm weight: 35 kg gender: female *same event as medwatch#3004721439-2024-00067.

Brand Name
PRECHAMBER PED.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key18911942
Report Number3004721439-2024-00068
Device Sequence Number7026749
Product Code JXG
UDI-Device Identifier04041906117603
UDI-Public4041906117603
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2026
Device Model NumberFV035T
Device Catalogue NumberFV035T
Device Lot Number20051922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient SexFemale
Patient Weight35 KG